# SDR 2003UALA00156

- Difficulty date: February 5, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 3,573 hours, 1,520 cycles
- Engine: Iae V2522A5
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Part number: V99167762308
- Part serial: 1029
- Condition: Failed
- Location: Aux Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT TEST FAILED RPM TEST. REPLACED RAM AIR TURBINE.
